# SDR 98ZZZM29

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2760 · Drag Control System
- Part: Mount Plate
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LIFT SPOILER CONTROL VALVE MOUNT PLATE CRACKED.  REPLACED LIFT SPOILER VALVE MOUNT PLATE.  GEN W/C FOR OPS AND LEAK CHECK.  (M)
